# SDR TRBA2011074

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,291 hours, 25,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NR 3 BRAKE ASSY LEAKING FLUID, AS WELL AS SMOKING DUE TO FOD HITTING THE BREAK LINE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 3 MAIN BRAKE IAW JIC 32-42-55. THE OPS CHECK AND LEAK CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
